MathSciNet Relay Station
MathSciNet bibliographic data
MR162131 46.90
Martin, A. D.; Mizel, V. J. A representation theorem for certain nonlinear functionals. Arch. Rational Mech. Anal. 15 1964 353–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement